Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Number 1  


Conditions for Hölder continuity of bounded generalized solutions of quasilinear equations of elliptic type
A. H. Gudiev
3
Some boundary value problems for Darboux's equation
V. I. Evsin
16
Stabilization of solutions of boundary value problems for a second-order parabolic equation with one space variable
T. I. Zelenyak
34
A problem of Frankl' for a nonlinear equation of mixed type
I. V. Maiorov
46
A three-dimensional analog of Gellerstedt's problem
A. M. Nakhushev
52
A functional method of solving Tricomi's problem
V. I. Paškovskii
63
Some conditions for the uniqueness of the solution of the exterior inverse problem of potential theory with variable density
A. I. Prilepko
74
A one-dimensional inverse problem for the telegraph equation
V. G. Romanov
87
Some cases of overdetermination of a problem on the oblique derivative
A. I. Yanushauskas
102
Harnack's inequality for generalized solutions of second order degenerate elliptic equations
L. P. Kuptsov
110
The Fredholmicity of certain boundary value problems for the equation $u_{xx}+yu_{yy}+\alpha(x,y)u_y+\beta(x,y)u_x+\gamma(x,y)u=f(x,y)$ in a mixed domain
I. M. Petrushko
123
The unimprovability of the error estimate of the method of refinements with higher order differences in a certain class of solutions of Poisson's equations
E. A. Volkov
136
The first boundary value problem for a certain elliptic equation which degenerates on the boundary of the domain
G. N. Yakovlev
140
A certain problem of A. V. Bicadze for degenerate elliptic equations
G. N. Yakovlev
147
The approximation of the solution of the Dirichlet problem by the method of fictitious domains
V. D. Kopchenov
151
The two-fold expansion of a certain non-selfadjoint boundary value problem in series of eigenfunctions
A. O. Kravitsky
165

Short Communications
Zur Analyse der Stabilität starker Diskontinuitäten in der Gasdynamik
S. K. Aslanov
178

People of Soviet science
Ill'ja Nesterovic Vekua. (Zum 60 Geburtstag)
A. V. Bitsadze
180
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021